Addiction Survivors

Notices

Reply
Unread 06-10-2015, 04:03 PM   #1
bjh86
Junior Member
 
Posts: 14
Default headaches

every once in a while ill get headaches while taking the medicine. ive also had the underneath of my toungue get a funny sensation while i have the strip under it and for a little while afterwards. Being constipated is also another side effect but there are things you can take to make all these side effects better. i get headaches with or wothout subs thats been a part of my life for a long time so ill manage.
bjh86 is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 01:49 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors